Alert archive / Florida / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 133, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 19, 2021, 3:35 PM EDT for Duval County, Nassau County, Florida. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2021, 3:35 PM EDT (19:35 UTC)
- Expired
- Jul 19, 2021, 4:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Duval County, FL, Nassau County, FL
The radar
The Jacksonville radar (KJAX), 33 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 3:40 PM EDT | TSTM WND DMG | 2 Sw Normandy, FL | POWERLINES WERE DOWN AND DAMAGED ALONG FOURAKER ROAD, JUST SOUTH OF NORMANDY BLVD. THERE WAS POWER DISRUPTION TO OVER 300 CUSTOMERS. THE TIME OF DAMAGE WAS BASED ON RADAR. |
| Jul 19, 3:42 PM EDT | TSTM WND DMG | 1 Sse Normandy, FL | TREES AND DEBRIS WERE BLOWN INTO POWER LINES THAT CAUSED POWER OUTAGES TO OVER 65 RESIDENCES NEAR THE INTERSECTION OF OLD MIDDLEBURG ROAD AND LENOX AVE. THE TIME OF DAMAGE WAS BASED ON RADAR. |
| Jul 19, 3:45 PM EDT | TSTM WND DMG | 6 Nw Arlington, FL | TREES AND TREE DEBRIS WERE BLOWN DOWN ONTO POWER LINES IN THE LAKESHORE AREA ALONG EDGEWOOD AVENUE NEAR THE INTERSECTION WITH MARION STREET. THE TIME OF DAMAGE WAS BASED ON RADAR. |
| Jul 19, 4:04 PM EDT | TSTM WND GST 41 | 2 Ne Jacksonville Inter, FL | ASOS STATION KJAX JACKSONVILLE INTL AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.6 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 795 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
852
WUUS52 KJAX 191935
SVRJAX
FLC031-089-192015-
/O.NEW.KJAX.SV.W.0133.210719T1935Z-210719T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
335 PM EDT Mon Jul 19 2021
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
East central Nassau County in northeastern Florida...
Duval County in northeastern Florida...
* Until 415 PM EDT.
* At 335 PM EDT, a severe thunderstorm was located over Normandy, or
7 miles west of Jacksonville, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Jacksonville, Fernandina Beach, Jacksonville International Arpt,
Unf, Mandarin, Arlington, Yulee, Neptune Beach, Baymeadows and
Cisco Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3016 8136 3025 8138 3025 8144 3021 8142
3023 8142 3022 8141 3017 8143 3017 8142
3016 8140 3015 8169 3019 8168 3019 8179
3029 8194 3052 8186 3072 8142 3017 8132
3016 8132
TIME...MOT...LOC 1935Z 228DEG 13KT 3030 8179
HAIL...0.88IN
WIND...60MPH
$$
HESS2 follow-up statements
197
WWUS52 KJAX 191956
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
356 PM EDT Mon Jul 19 2021
FLC031-089-192015-
/O.CON.KJAX.SV.W.0133.000000T0000Z-210719T2015Z/
Nassau FL-Duval FL-
356 PM EDT Mon Jul 19 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL NASSAU AND CENTRAL DUVAL COUNTIES...
At 356 PM EDT, a severe thunderstorm was located near Jacksonville,
moving northeast at 15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jacksonville, Fernandina Beach, Jacksonville International Arpt, Unf,
Arlington, Yulee, Neptune Beach, Cisco Gardens, Ortega and Craig
Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3028 8140 3025 8157 3024 8173 3031 8183
3054 8182 3072 8142 3034 8136
TIME...MOT...LOC 1956Z 228DEG 13KT 3035 8172
HAIL...0.88IN
WIND...60MPH
$$
HESS402
WWUS52 KJAX 192007
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
407 PM EDT Mon Jul 19 2021
FLC031-089-192015-
/O.CON.KJAX.SV.W.0133.000000T0000Z-210719T2015Z/
Nassau FL-Duval FL-
407 PM EDT Mon Jul 19 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL NASSAU AND NORTHEASTERN DUVAL COUNTIES...
At 407 PM EDT, a severe thunderstorm was located near Jacksonville,
moving northeast at 15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jacksonville, Fernandina Beach, Jacksonville International Arpt,
Yulee, Nassau Village-Ratliff, Oceanway and Tallyrand.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3045 8147 3039 8150 3034 8164 3036 8178
3054 8182 3072 8142 3057 8143
TIME...MOT...LOC 2007Z 228DEG 13KT 3038 8168
HAIL...0.88IN
WIND...60MPH
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:48 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 19, 1:48 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 148 PM EDT Mon Jul 19 2021 .AVIATION... [Through 18Z Tuesday] Widespread showers and storms are expected to impact the TAF sites over the next several hours with restrictions expected. Gusty and erratic winds are expected in/around thunderstorms. Showers/storms will wind down this evening. Showers may move in from the Gulf overnight towards KGNV, but probabilities are low at this time. Showers and storms will move in quickly from the Gulf once again on Tuesday and be near the TAF sites by the end of the TAF period. && .PREV DISCUSSION [1037 AM EDT]... .NEAR TERM [Through Tonight]... Troughing aloft over the eastern U.S. will bifurcate as the aforementioned potent shortwave entering New England progresses eastward, leaving a cutoff trough over the Tennessee Valley and the Ozarks by tonight. Flow aloft locally will back to a more westerly direction today, and support for the frontal zone well to the north of our region will weaken. The westerly flow will continue to advect deep tropical moisture into our region, and the departing weak shortwave to our north should allow for at least filtered sunshine this morning across most of our region, allowing temperatures to quickly climb through the 80s. Showers and thunderstorms should be initiated towards noon by the inland moving Gulf coast sea breeze over western portions of the Suwannee Valley, and this activity should increase in coverage and intensity as it progresses eastward this afternoon, reaching the Atlantic coast by late afternoon. Our local pressure gradient should remain weak enough for the Atlantic sea breeze to develop early this afternoon, with this boundary likely remaining pinned to the east of I-95 through the afternoon hours. Model soundings indicate ML CAPE values rising to 1,500 - 2,000 j/kg by early afternoon as temperatures approach 90 degrees all the way to coastal locations. Mesoscale boundary collisions and the tropical air mass in place should result in widespread thunderstorm coverage as activity approaches the U.S. Highway 301 corridor by mid-afternoon, and a few storms may pulse and become strong as convection intersects the pinned Atlantic sea breeze boundary during the mid to late afternoon hours for locations along and east of I-95. Pulsing storms will be capable of producing downburst winds of 40-55 mph, frequent lightning strikes and briefly torrential downpours late this afternoon. Thunderstorms should mostly move offshore by the early afternoon hours, but weak shortwave energy migrating across the southeastern states may touch off a round of at least widely scattered convection early this evening, mainly for inland portions of southeast GA and northern portions of the Suwannee Valley. Expect debris cloudiness to linger overnight due to evening convective development over southeast GA and the presence of the cutoff trough to our northwest. Lows tonight will generally fall to the low and mid 70s area-wide. .SHORT TERM [Tuesday Through Wednesday]... Southwesterly flow will continue through into midweek, with moisture levels gradually decreasing over the region as high pressure ridging to the south expands it's influence northward due to the weakening of the troughing over the eastern US. Mostly diurnal showers and thunderstorms are expected to be more prevalent on Tuesday as PWAT values drop from about 2 inches down to 1.75 inches on Wednesday over much of the area, with a potential for excessive rainfall near coastal southeast Georgia on Tuesday during the afternoon and evening hours where PWAT values are currently expected to be in excess of 2.25 inches. Daytime high temperatures will be in the upper 80s and lower 90s on Tuesday and Wednesday with cooler temps occurring over areas with dense cloud cover and heavier rains. Overnight low temperatures will be in the lower 70s during this period. .LONG TERM [Thursday Through Monday]... The more typical summertime pattern of diurnal showers and storms will return for the end of the week, with a potential for increased convection over the weekend as the effects of a possible broadening trough off to the north influences the placement of high pressure ridging over northeastern Florida and southeastern Georgia, resulting in an overall decrease in stability. Temperatures during this period are expected to be slightly above the climatological average for the end of the week and for the weekend. .MARINE... The axis of Atlantic high pressure will remain positioned to the south of our local waters this week as a frontal boundary stalls over the southeastern states and weakens towards midweek, leaving a weak trough positioned near the Georgia waters. A few strong thunderstorms containing strong wind gusts and frequent lightning strikes will move eastward over the near shore waters during the mid to late afternoon hours today and again on Tuesday. Southwesterly winds will prevail, but will be weak enough for the sea breeze to develop over the near shore waters by the mid to late afternoon hours through midweek. Coverage of showers and thunderstorms will likely decrease on Wednesday and Thursday, followed by increasing coverage towards Friday afternoon. Seas of 2-4 feet will prevail throughout the near shore and offshore waters during the next several days. Rip Currents: Prevailing offshore winds and low wave heights will result in a low risk at area beaches throughout the work week. .HYDROLOGY... Rivers continue to recede across our region, with mostly minor flooding ongoing along the lower Santa Fe and portions of the St. Marys Rivers. River levels have mostly fallen just below flood stage along the lower Satilla River. Minor flooding will continue this week along most of the lower Santa Fe River. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 88 71 91 72 / 60 80 20 60 10 SSI 76 89 77 91 78 / 40 70 20 40 10 JAX 73 91 74 93 74 / 30 70 10 50 10 SGJ 74 90 74 90 75 / 40 60 20 40 10 GNV 72 89 72 91 73 / 20 70 10 60 0 OCF 73 90 73 91 74 / 20 60 10 60 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jul 19, 2:28 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
228 PM EDT Mon Jul 19 2021
FLZ031-033-038-125-132-133-137-138-232-237-325-425-191915-
Coastal Flagler FL-Eastern Clay FL-Coastal St. Johns FL-
Western Clay FL-Western Duval FL-South Central Duval FL-
Inland Flagler FL-Eastern Putnam FL-Western Putnam FL-Bradford FL-
Coastal Duval FL-Inland St. Johns FL-
228 PM EDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FLAGLER...EAST CENTRAL
BRADFORD...ST. JOHNS...PUTNAM...CLAY AND SOUTHEASTERN DUVAL COUNTIES
UNTIL 315 PM EDT...
* At 228 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Starke to near Fruitland. Movement was northeast at 20 mph.
* Wind gusts up to 40 to 50 mph and minor flooding due to heavy
rainfall is possible with these storms.
* Locations impacted include...
Jacksonville, Palm Coast, Saint Augustine, Palatka, Orange Park,
Green Cove Springs, Starke, Bunnell, Crescent City and Interlachen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2950 8112 2935 8166 2937 8167 2937 8170
2998 8216 3052 8139 3025 8135 2985 8121
TIME...MOT...LOC 1828Z 241DEG 17KT 2995 8207 2945 8168
HESSSpecial weather statement, Jul 19, 2:32 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
232 PM EDT Mon Jul 19 2021
GAZ135-136-151>154-165-166-264-191915-
Pierce GA-Northeastern Charlton GA-Inland Glynn GA-Appling GA-
Inland Camden GA-Coastal Glynn GA-Brantley GA-Coastal Camden GA-
Wayne GA-
232 PM EDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...GLYNN...
EASTERN PIERCE...BRANTLEY...WAYNE...SOUTHEASTERN APPLING AND
NORTHEASTERN CHARLTON COUNTIES UNTIL 315 PM EDT...
* At 231 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Patterson to 8 miles southeast of Hickox. Movement was northeast at
15 mph.
* Wind gusts up to 40 to 50 mph, excessive cloud-to-ground
lightning, and minor flooding due to heavy rainfall is possible
with these storms.
* Locations impacted include...
Brunswick, Jesup, Nahunta, Patterson, Gardi, Dock Junction,
Screven, Odum, Offerman and Hickox.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3164 8179 3161 8177 3161 8175 3160 8175
3161 8174 3158 8170 3155 8169 3154 8167
3150 8165 3147 8161 3145 8163 3143 8161
3136 8152 3114 8143 3091 8190 3142 8229
3173 8196
TIME...MOT...LOC 1831Z 228DEG 13KT 3139 8220 3104 8191
HESSSpecial weather statement, Jul 19, 3:03 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
303 PM EDT Mon Jul 19 2021
GAZ154-165-166-191945-
Inland Camden GA-Coastal Glynn GA-Coastal Camden GA-
303 PM EDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CAMDEN AND SOUTHEASTERN
GLYNN COUNTIES UNTIL 345 PM EDT...
* At 302 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Woodbine, moving east at 20
mph.
* Small hail, excessive cloud-to-ground lightning, wind gusts of 50
to 55 mph, and minor flooding due to heavy rainfall is possible
with this storm.
* Locations impacted include...
Brunswick, St. Simons Island, Woodbine, Sea Island, Jekyll Island,
Dover Bluff and Colesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3110 8137 3088 8141 3093 8176 3102 8179
3123 8134 3113 8133
TIME...MOT...LOC 1902Z 258DEG 17KT 3098 8170
HESSSpecial weather statement, Jul 19, 3:06 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
306 PM EDT Mon Jul 19 2021
FLZ023-024-030-031-033-125-132-133-225-232-325-425-GAZ364-191945-
Coastal St. Johns FL-Western Clay FL-Union FL-South Central Duval FL-
Inland Nassau FL-Bradford FL-Eastern Clay FL-Baker FL-
Western Duval FL-Trout River FL-Coastal Duval FL-Inland St. Johns FL-
Western Charlton GA-
306 PM EDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NASSAU...
NORTHEASTERN BRADFORD...NORTHWESTERN ST. JOHNS...SOUTHEASTERN
BAKER...NORTHEASTERN UNION...NORTHERN CLAY...DUVAL AND SOUTHEASTERN
CHARLTON COUNTIES UNTIL 345 PM EDT...
* At 305 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Sanderson to 6 miles west of Green Cove Springs. Movement was north
at 25 mph.
* Wind gusts up to 40 to 50 mph and minor flooding due to heavy
rainfall is possible with these storms.
* Locations impacted include...
Jacksonville, Orange Park, Green Cove Springs, Callahan,
Jacksonville International Arpt, Unf, Mandarin, Fruit Cove,
Arlington and Middleburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2986 8175 3005 8196 3018 8233 3058 8201
3056 8161 3026 8134 3024 8134 3020 8133
TIME...MOT...LOC 1905Z 202DEG 21KT 3019 8223 2999 8180
HESSSpecial weather statement, Jul 19, 3:16 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
316 PM EDT Mon Jul 19 2021
FLZ033-038-133-137-138-192000-
Coastal Flagler FL-Coastal St. Johns FL-Inland Flagler FL-
Eastern Putnam FL-Inland St. Johns FL-
316 PM EDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER...SOUTHEASTERN ST. JOHNS
AND SOUTHEASTERN PUTNAM COUNTIES UNTIL 400 PM EDT...
* At 316 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Fruitland to 7 miles southeast of Juniper Springs. Movement was
southeast at 5 mph.
* Wind gusts up to 40 to 50 mph and minor flooding due to heavy
rainfall is possible with these storms.
* Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Crescent City, Pomona Park,
Andalusia, Marineland, Fruitland, Crescent Beach and San Mateo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
2927 8115 2926 8141 2940 8142 2938 8145
2932 8168 2934 8168 2934 8166 2936 8166
2937 8171 2957 8172 2977 8118 2952 8110
TIME...MOT...LOC 1916Z 297DEG 5KT 2947 8166 2913 8163
HESSLocal storm report, Jul 19, 3:27 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
327 PM EDT MON JUL 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 2 E PALM COAST 29.57N 81.18W
07/19/2021 M47 MPH Flagler FL MESONET
MESONET STATION 1334W 1.6 E PALM COAST WEATHERSTEM
&&
DDOLANThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 1:23 PM EDT | Special Weather Statement | JAX | Alachua | 37 min |
| Jul 19, 2:02 PM EDT | Special Weather Statement | JAX | Saint Johns | 28 min |
| Jul 19, 2:04 PM EDT | Special Weather Statement | JAX | Putnam | 26 min |
| Jul 19, 2:28 PM EDT | Special Weather Statement | JAX | Clay, Duval, Flagler, Putnam, Saint Johns | 47 min |
| Jul 19, 2:34 PM EDT | Special Marine Warning | JAX | 86 min | |
| Jul 19, 3:06 PM EDT | Special Weather Statement | JAX | Clay, Duval | 39 min |
| Jul 19, 3:09 PM EDT | Special Marine Warning | JAX | 66 min | |
| Jul 19, 3:14 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 31 min |
| Jul 19, 3:16 PM EDT | Special Weather Statement | JAX | Flagler | 44 min |
| Jul 19, 3:51 PM EDT | Special Marine Warning | JAX | 84 min | |
| Jul 19, 4:01 PM EDT | Areal Flood Warning | JAX | Duval | 119 min |
| Jul 19, 4:03 PM EDT | Special Weather Statement | JAX | Flagler | 27 min |
| Jul 19, 4:14 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 46 min |
| Jul 19, 4:17 PM EDT | Areal Flood Warning | JAX | Duval | 118 min |
| Jul 19, 4:47 PM EDT | Areal Flood Warning | JAX | Duval | 118 min |
| Jul 19, 5:16 PM EDT | Special Marine Warning | JAX | 89 min | |
| Jul 19, 5:32 PM EDT | Special Weather Statement | JAX | Marion | 43 min |
| Jul 19, 5:52 PM EDT | Special Weather Statement | JAX | Marion | 38 min |
| Jul 19, 6:17 PM EDT | Special Weather Statement | JAX | Marion, Putnam | 43 min |
| Jul 19, 7:01 PM EDT | Special Weather Statement | JAX | Marion, Putnam | 29 min |
| Jul 19, 7:28 PM EDT | Special Weather Statement | JAX | Marion | 32 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.